Previous |  Up |  Next

Article

Keywords:
intersection theorem; fixed point; saddle point; equilibrium problem; complementarity problem
Summary:
Given a nonempty convex set $X$ in a locally convex Hausdorff topological vector space, a nonempty set $Y$ and two set-valued mappings $T\colon X\rightrightarrows X$, $S\colon Y\rightrightarrows X$ we prove that under suitable conditions one can find an $x\in X$ which is simultaneously a fixed point for $T$ and a common point for the family of values of $S$. Applying our intersection theorem we establish a common fixed point theorem, a saddle point theorem, as well as existence results for the solutions of some equilibrium and complementarity problems.
References:
[1] Agarwal, R. P., Balaj, M., O'Regan, D.: Common fixed point theorems and minimax inequalities in locally convex Hausdorff topological vector spaces. Appl. Anal. 88 (2009), 1691-1699. DOI 10.1080/00036810903331874 | MR 2588412 | Zbl 1223.47057
[2] Aliprantis, C. D., Border, K. C.: Infinite Dimensional Analysis. A Hitchhiker's Guide. 3rd ed. Springer Berlin (2006). MR 2378491 | Zbl 1156.46001
[3] Ansari, Q. H., Farajzadeh, A. P., Schaible, S.: Existence of solutions of vector variational inequalities and vector complementarity problems. J. Glob. Optim. 45 (2009), 297-307. DOI 10.1007/s10898-008-9375-x | MR 2539162 | Zbl 1226.49015
[4] Ansari, Q. H., Yao, J. C.: An existence result for the generalized vector equilibrium problem. Appl. Math. Lett. 12 (1999), 53-56. DOI 10.1016/S0893-9659(99)00121-4 | MR 1751352 | Zbl 1014.49008
[5] Balaj, M.: An intersection theorem with applications in minimax theory and equilibrium problem. J. Math. Anal. Appl. 336 (2007), 363-371. DOI 10.1016/j.jmaa.2007.02.065 | MR 2348511 | Zbl 1124.49019
[6] Balaj, M.: A fixed point-equilibrium theorem with applications. Bull. Belg. Math. Soc. - Simon Stevin 17 (2010), 919-928. MR 2777781 | Zbl 1213.54061
[7] Balaj, M., O'Regan, D.: Inclusion and intersection theorems with applications in equilibrium theory in $G$-convex spaces. J. Korean Math. Soc. 47 (2010), 1017-1029. DOI 10.4134/JKMS.2010.47.5.1017 | MR 2723006 | Zbl 1203.47092
[8] Fan, K.: A generalization of Tychonoff's fixed point theorem. Math. Ann. 142 (1961), 305-310. DOI 10.1007/BF01353421 | MR 0131268 | Zbl 0093.36701
[9] Farajzadeh, A. P., Noor, M. A., Zainab, S.: Mixed quasi complementarity problems in topological vector spaces. J. Glob. Optim. 45 (2009), 229-235. DOI 10.1007/s10898-008-9368-9 | MR 2539158 | Zbl 1193.90204
[10] Himmelberg, C. J.: Fixed points of compact multifunctions. J. Math. Anal. Appl. 38 (1972), 205-207. DOI 10.1016/0022-247X(72)90128-X | MR 0303368 | Zbl 0225.54049
[11] Jeyakumar, V., Oettli, W., Natividad, M.: A solvability theorem for a class of quasiconvex mappings with applications to optimization. J. Math. Anal. Appl. 179 (1993), 537-546. DOI 10.1006/jmaa.1993.1368 | MR 1249837 | Zbl 0791.46002
[12] Khan, S. A.: Generalized vector implicit quasi complementarity problems. J. Glob. Optim. 49 (2011), 695-705. DOI 10.1007/s10898-010-9557-1 | MR 2781983 | Zbl 1242.90261
[13] Khanh, P. Q., Quan, N. H.: Intersection theorems, coincidence theorems and maximal-element theorems in $GFC$-spaces. Optimization 59 (2010), 115-124. DOI 10.1080/02331930903500324 | MR 2765472 | Zbl 1185.49007
[14] Köthe, G.: Topological Vector Spaces I. Springer Berlin (1969). MR 0248498
[15] Lan, K. Q.: An intersection theorem for multivalued maps and applications. Comput. Math. Appl. 48 (2004), 725-729. DOI 10.1016/j.camwa.2004.03.003 | MR 2105247 | Zbl 1060.49016
[16] Lee, B. S., Farajzadeh, A. P.: Generalized vector implicit complementarity problems with corresponding variational inequality problems. Appl. Math. Lett. 21 (2008), 1095-1100. DOI 10.1016/j.aml.2007.12.008 | MR 2450657 | Zbl 1211.90249
[17] Lu, H., Tang, D.: An intersection theorem in L-convex spaces with applications. J. Math. Anal. Appl. 312 (2005), 343-356. DOI 10.1016/j.jmaa.2005.03.085 | MR 2175223 | Zbl 1090.47045
Partner of
EuDML logo